# SDR SWAA2020080405212

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 50,356 hours, 29,917 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 2125
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP LEVER AT 5 FLAP INDICATE AT 1 ACCOMPLISH THE TRAILING EDGE FLAP DISAGREE QRH / BITE CK. FSEU FAULT MSG 27-53280. REPLACED FSEU AMM 27-51-01 AND FLAP POS. IND. AMM 27-58-01. OPS CKD. NORMAL. FSEU RAR#66583 PNOFFON 285A1200-2 SNOFF D01687 SNON D01694 PNOFFON 2061-15-1 SNOFF 2125 SNON 1766 (ASSIST 58518)
